English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  An Iterative Model Reduction Scheme for Quadratic-Bilinear Descriptor Systems with an Application to Navier-Stokes Equations

Benner, P., & Goyal, P. K. (2018). An Iterative Model Reduction Scheme for Quadratic-Bilinear Descriptor Systems with an Application to Navier-Stokes Equations. In W. Keiper, A. Milde, & S. Volkwein (Eds.), Reduced-Order Modeling for Simulation and Optimization (pp. 1-19). Cham, Switzerland: Springer International Publishing.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002E-5F57-C Version Permalink: http://hdl.handle.net/21.11116/0000-0003-7A1F-3
Genre: Book Chapter

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Goyal, Pawan Kumar1, 2, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              

Content

show

Details

show
hide
Language(s):
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Reduced-Order Modeling for Simulation and Optimization
Source Genre: Book
 Creator(s):
Keiper, Winfried, Editor
Milde, Anja, Editor
Volkwein, Stefan, Editor
Affiliations:
-
Publ. Info: Cham, Switzerland : Springer International Publishing
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 1 - 19 Identifier: ISBN: 978-3-319-75319-5
ISBN: 978-3-319-75318-8
DOI: 10.1007/978-3-319-75319-5